Multifractal analysis of Birkhoff averages for some self-affine IFS

Thomas Jordan, Károly Simon

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

In this article we consider self-affine IFS {Si} i=1m0 on the plane of the form Si(x 1,x2) = (λix1 + t i1, Φix2 + ti 2), where 0 < |λi|,|Φi| < (1/2). We describe the multifractal analysis of Birkhoff averages of the continuous functions.

Original languageEnglish
Pages (from-to)469-483
Number of pages15
JournalDynamical Systems
Volume22
Issue number4
DOIs
Publication statusPublished - Dec 1 2007

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)
  • Computer Science Applications

Cite this